# SDR UIEA2014012400033

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 59,495 hours, 8,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1220 LBL 100 INCHES BELOW FLOOR INTERCOSTAL FOUND CRACK.  REPAIRED CARRIED OUT IAW SRM 53-40-51 REPAIR 5.
